# SDR IPXA2019071944640

- Difficulty date: July 6, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,570 hours, 13,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021853
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT W/W INTERCOSTAL BELOW AFT UPPER BRAKE ACCUMULATOR IS CRACKED. REPAIRED CRACKED R/H W/W INTERCOSTAL BELOW AFT UPPER BRAKE ACCUMULATOR IAW SRM  53-40-12 REPAIR 3. (MINOR)
